# SDR UPS96821139

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 506A RT WING CRACKED PNL LAND NR 4 MAIN.  REMOVED CRACKED AREA OF PNL AND FABRICATED INTERNAL AND EXTERNAL DOUBLERS, FILLERS IAW SRM 57-2-1, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED ALL REPAIR PARTS IAW DC8 SRM 51-1-20D AND 51-1-20A.
